# SDR CALA2025082107994

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 67,388 hours, 29,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FWD CARGO ECAM AFTER LANDING OPEN AND CLOSED FWD CARGO DOOR. INSPECTED PROX SWITCH AND CLEANNED TARGET. NO FAULTS NOTED OPEN AND CLOSED INDICATIONS ARE NROMAL IAW AMM 52-31-00-810-801-A.
